| Model Number |
0570-0368 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during multiple uses of a glidescope go video laryngoscope, the monitor intermittently displayed no image or a black screen.The issue was reported to have occurred during two separate emergency calls over the past month.The customer indicated that during the second event, the patient passed away.However, the customer could not confirm whether the reported image issue contributed to the outcome.The suspect device was returned to verathon for evaluation.
Additional Manufacturer Narrative
The glidescope go video monitor was returned to verathon for evaluation.No damage or visual anomalies were observed on the device housing or connector.The monitor was tested using three different test batons, and all functions performed within specification.The reported black screen issue could not be duplicated.A review of complaint and service history for serial number (b)(6) did not identify any similar events.No trends exceeding acceptable thresholds were found for the glidescope go product line.Verathon confirmed that the potential risk associated with this behavior is adequately characterized in the existing system risk assessment.No corrective action is required at this time.Verathon will continue to monitor for trends.